# SDR FDEA201008132993

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: A5461196300300
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON-TO-ENGINE FWD ATTACH MOUNT, INBD UPPER ATTACH ANGLE IS CRACKED.  R & R NR 1 PYLON TO ENGINE FWD ATTACH MOUNT, INBD UPPER ATTACH   ANGLE SHEET IAW SRM 51-40-21, PARA 5 AND SRM 51-72-10.
